|Stop the Madness
Dec 29, 2002
I tested so called HIV+ in Dec 98. My t-cell normally runs about 500-700. My viral load runs about 500-2000 copies. Im on no meds. In Feb 01 I had a wild night of drinking, so much I woke up on the bathroom floor. I had night sweats for 2 wks after(the only night sweats Ive ever had)and my DR wanted me to start meds as my Viral Load shot up to 20,000(he didnt know about the drinking). I knew my body was taking care of things because my T-cell also went up to 950. Its Dec 02 and things have long since leveled out. If I realized that my body was doing natural things to recover from my "wild behavior", why didnt my DR. How absurd to suggest toxic medications over good nutrition, exercise and low levls of alcoholic intake. But then, how much money would the "HIV-AIDS industry make if that were suggested.
Response from Dr. Frascino
Hopefully your HIV specialist is much more interested in preserving your good health than in making money for the "HIV/AIDS Industry!" If not, it's time to search for a new physician! However, in all fairness, you weren't completely honest with your doctor, as he wasn't' informed of any reason for the change in your laboratory tests! A word of advice to all, you should be upfront with your HIV specialist about everything from alcohol to club drugs, and anything else that might have an effect on your health status. After all, we are not mind readers! "Good nutrition, exercise, and low levels of alcohol intake" are important for maintaining good health, whether or not you are on HIV meds! These measures, however, will not cure HIV or keep AIDS from developing. Continue to monitor your T-cells and viral load. Current recommendations suggest that you consider HIV medications if your T-cells fall consistently into the 250-350 range. Let's hope yours stay up in the normal range and that perhaps you are one of the lucky few "long-term non-progressors!" Stay well. Happy Holidays!
Thanks for the Hope
newly diagnosed fatigue?
- Could Swollen Lymph Nodes Be A Sign Of Primary HIV Infection
- Is Jock Itch A Symptom Of Acute HIV Infection?
- Is White Spots A Symptom Of Acute HIV Infection?
- Diarrhea After Mutual Masturbation Worried I Have HIV
- Itchy Rash After Anal Sex Bottom Sign Of HIV AIDS
- Vaginal Discharge After Getting Fingered Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.